Fitness Minutes: (3,439)
32 7/10/13 4:43 P
I am glad that you stopped taking it! You actually helped me because I was considering stopping Plexus and using SlimQuick because it is less expensive. I am very pleased with Plexus otherwise. If you are looking for a supplement you may want to try it. I am very sensitive to caffeine- dizziness, nausea, migraine- like headaches are my symptoms if I have too much ( I can drink one cup of tea, 6 oz, at breakfast and no more). I use one or two packets of the Slim a day to stop hunger. I do not use the Accelerator because it has caffeine and other stimulants. In addition to the Plexus, I eat 1200-1550 calories and do cardio for 40 minutes 6-7 days a week. I also drink more than 64 ounces of water a day. Some people may say that I should just drop the Slim, but I stopped using it for a week and I was crazy hungry. When I get to my maintenance weight, I am going to stop using it.
In case you are wondering, I do not sell Plexus. I am just sharing what worked for me.
I just got off the phone with the SlimQuick people and told them what the pills did to me and how I am still feeling. The lady made it out like it was my fault for not reading the bottle about the caffeine content. I did read that! I'm used to caffeine. She said caffeine would cause the diarrhea, stomach cramps, ribs hurting, and headaches. I've never heard of that! She even tried to send me a free bottle to try! I left a message for my doctor, hopefully I hear back soon, I don't feel good.
I just wanted to let you all know that I have quit taking the SlimQuick. I continued taking it the day I posted then quit the next day because I was in pain holding my stomach. So I've been off of it for one full day and this morning. I'm feeling a little better, but my stomach is bloated by three inches and mildly hurts. I posted on the SlimQuick board and one of the people that works there said for me to call the number on the bottle to file a report with the company (which I'm going to do shortly). Thank you all for your concern.
Two days of nausea and diarrhea sound like a pretty good indicator that there is something going on that your body is not happy with. That you've lost 2 pounds in 5 days sounds like your body is dropping "water weight" and not fat (did you really have a 7000 calorie deficit in 5 days?) and is not unusual with diarrhea.
Please be careful to increase your water intake, since diarrhea is notorious for causing dehydration. You should also think about adding some electrolytes (think sports drinks or Pedialyte), since these can get knocked seriously out of balance with diarrhea as well.
I haven't used any product like this, but would have to say that I would immediately stop using anything that caused this type of physical reaction. Please consider stopping use of this product, and see if the symptoms clear up in a day or so. If they do, then I hope that you will consign this stuff to the trash heap, where it belongs. If the symptoms continue, please go and see your doctor to find out what else is going on.
These are not going to accelerate weight loss. The testimonials offer a bunch of bogus junk-science claims (with a small-print disclaimer stating "these claims have not been evaluated by the FDA"). You have to take them in conjunction with a reduced-calorie diet anyways... why not ditch the pills and just follow a reduced-calorie eating plan.
Today is my 5th day on SlimQuick Extra Strength. I started at 195 pounds and now I'm at 193 pounds. Has anyone here tried it before? Did it work for you? Did you have any bad side effects? For the past two days I've been nauseous and having diarrhea, do you know if this will pass? Is it normal to experience this?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.